# SDR SWAA2023071157990

- Difficulty date: June 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,544 hours, 30,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK UPPER PLATE LOCATED BS540 AND BETWEEN BL0 TO LBL45.5 AT CENTER WING BOX (2 EA) 2023-378850<[01] REPLACED UPPER PLATE LOCATED BS540 AND BETWEEN BL0 TO LBL45.5 AT CENTER WING BOX (2 EA) IAW B737-700 SRM: 51-10-02 ITEM 9 AND 51-40-02.;[02] CORRECTED STEP 1 REPLACED UPPER PLATE LOCATED BS540 AND BETWEEN BL0 TO LBL45.5 AT CENTER WING BOX (2 EA) IAW B737-700 SRM: 51-10-02 ITEM 9 AND 51-40-02 SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED UPPER PLATE LOCATED BS540 AND BETWEEN BL0 TO LBL45.5 AT CENTER WING BOX (2 EA) IAW B737-700 SRM: 51-10-02 ITEM 9 AND 51-40-02 SEE INDIVIDUAL SIGN OFFS BELOW. RII
